# SDR 96ZZZM590

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Fs 1176
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAIN CABIN FLOOR, CORROSION UNDER REINFORCEMENT CHORD AT FS 1176 RBL 20 BETWEEN SUB FLOOR AND CHORD.  REMOVED FASTENERS AND REMOVED CHORD ANGLE AT STATION 1176.9 PER SRM 51-30-2.  CUT OUT DAMAGED AREA OF SUB FLOOR 15 INCHES BY 20 INCHES AND CLEANED AREA.  ALODINED AND PRIMED PER SRM 51-10-2.  FABRICATED FLOOR REPAIR 2024-T3 .050 18 INCHES BY 24 INCHES.  INSTALLED REPAIR DOUBLER PER SRM 51-40-2 2024-T3 .050 18 INCHES BY 24 INCHES.
